# SDR SWAA2021021122426

- Difficulty date: October 8, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS500D; WL 155 AND STR26L TO STR26R AT FWD CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT LOC BS 500D; WL 155 AND STR 26L TO STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND STEP 9 DWG 143A7902 SHEET 174 REV.-
